# SDR AALA20021453

- Difficulty date: October 15, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS L2-637 THROUGH L2-639 INOPERATIVE.  REPLACED BATTERY PACK B5-28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
